ISMP
ISMP
Home Support ISMP Newsletters Webinars Report Errors Educational Store Consulting FAQ Tools About Us Contact Us
ISMP
ISMP
ISMP Facebook
Site Search by PicoSearch. Help

The following are excerpts from the newsletter


July 1, 2004

  • An omnipresent risk of morphine-hydromorphone mix-ups
  • How some dosing charts can cause medication errors.
  • How to avoid mix-ups between ACTOS (pioglitazone hydrochloride) and ACTONEL (risedronate) in the electronic world.
  • Recommendations for the safe use of MUCOMYST (acetylcysteine) and MUCINEX (guaifenesin).
  • How to properly counsel patients regarding the identification of their medications.
  • ISMP Quarterly Action Agenda.


July 15, 2004

  • Lowdown on lomustine: We'd hate CeeNU make this mistake
  • How to avoid mix-ups between NOVOLOG MIX 70/30 and NOVOLIN 70/30.
  • Confusion between DOXIL and conventional doxorubicin
  • How to safely communicate verbal orders for fentanyl.
  • Contrived suffix for VICODIN causes confusion.
  • Costly confusion with XIGRIS.
  • Mix-up between SHUR-CLENS and XYLOCAINE
  • New way to avoid mix-ups between METHERGINE and BRETHINE


July 29, 2004

subscribe now

Resources
Acute Care Main Page
Current Issue
Past Issues
Highlighted articles
Survey Results
Action Agendas - Free CEs
Special Error Alerts
Subscribe
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Long Term Care
Consumer
Home | Contact UsEmployment  | Legal Notices | Privacy Policy | Help Support ISMP
Med-ERRS Med-ERRS | MSOMedication Safety Officer Society | Consumer Medication SafetyFor consumers
 ISMP Canada ISMP Canada | ISMP Spain ISMP Spain | ISMP Brasil ISMP Brasil | International Group | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2014 Institute for Safe Medication Practices. All rights reserved

 
ISMP
ISMP